# SDR DL72W000833

- Difficulty date: April 27, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- Aircraft time: 56,960 hours, 38,726 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65564416
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE O/B HORIZONTAL FLANGE OF THE STRINGER 29R KEEL CHORD  WAS FOUND CORRODED BETWEEN FS 950D AND 950E.  THE CORROSION WAS REMOVED BY BLENDING AWAY THE DAMAGED MATERIAL.  THE CHORD WAS REPAIRED WITH THE INSTALLATION OF AN ALUMINUM REPAIR STRAP PER ER/A 377147-14.
